# SDR REXA2015121801254

- Difficulty date: December 18, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, BL0 INBD & OTBD SIDES, VERTICAL POST HAVE INDICATIONS NOTED IN THE AFT FLANGE RADIUS AT WL 69.  BOTH APPROX .250 INCHES BY 50% FSH.  BOTH FAILED NDT INSPECTION.  R & R 409+128, BL0 INBD & OTBD POSTS IAW SRM 51-42-06 & REO 601R-5-41-889.                                       "
